It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: Yaz and pms
Sep 10, 2007
Ladies -

Just wanted to jump in here a minute. A little known secret is that all birth control pills (including Yaz) deplete the B vitamins, hence your moodiness, depression, etc. Try taking a B complex vitamin with your pill and see if that helps. It worked great for me when I was on the pill. I swear, it just amazes me how doctors can tout this Yaz pill as helping with moodiness and depression related to pms, when in reality, it's no different from any other pill in that it depletes the B vitamins and can actually [I]cause[/I] mood problems. Sheesh!





All times are GMT -7. The time now is 04:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!